[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.176.107. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1969

Radiation Angiokeratoma Following Grenz Radiation

Author Affiliations

Osaka, Japan

From the Department of Dermatology, Osaka City University Medical School, Osaka, Japan.

Arch Dermatol. 1969;100(3):294-296. doi:10.1001/archderm.1969.01610270036008
Abstract

A 45-year-old Korean man with lichen simplex chronicus on the scrotal skin was treated by overdosage of grenz radiation three years ago. A persistent, erythematopurpuric lesion with telangiectasia insidiously developed on the irradiated, hypermelanotic area six months after the final irradiation. A dark-reddish, sessile tumor appeared and gradually increased in size in the past three months. This was followed by the occurrence of three other similar tubers. Histologic findings of the tumors revealed those of angiokeratoma with acantholysis. It is an additional sequela of grenz radiation and also a warning to the unwary on the grenz-rays treatment.

×